Next Article in Journal
Neural Computing of the Bandwith of Resonant Rectangular Microstrip Antennas
Previous Article in Journal
Detection of the Starting of the Newly Applied Mass for Successive Weighing
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2011, 16(4), 890-899; doi:10.3390/mca16040890

A New Perturbation-Iteration Approach for First Order Differential Equations

1
Department of Mechanical Engineering, Celal Bayar University, 45140 Muradiye Manisa, Turkey
2
Department of Mechanical Engineering, Celal Bayar University, 45140 Muradiye Manisa, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 December 2011
Download PDF [538 KB, uploaded 1 April 2016]

Abstract

Two new perturbation-iteration algorithms for solving differential equations of first order are proposed. Variants of the algorithm are developed depending on the differential order of Taylor series expansions. The iteration algorithms are tested on a number of first order equations. Much better solutions than the regular perturbation solutions are achieved.
Keywords: Perturbation Methods; Perturbation-Iteration Algorithms; First Order Differential Equations; Numerical Solutions; Convergence Perturbation Methods; Perturbation-Iteration Algorithms; First Order Differential Equations; Numerical Solutions; Convergence
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Pakdemirli, M.; Aksoy, Y.; Boyacı, H. A New Perturbation-Iteration Approach for First Order Differential Equations. Math. Comput. Appl. 2011, 16, 890-899.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top